Quasi-semi-stable representations
Bulletin de la Société Mathématique de France, Volume 137 (2009) no. 2, p. 185-223

Fix K a p-adic field and denote by G K its absolute Galois group. Let K be the extension of K obtained by adding p n -th roots of a fixed uniformizer, and G G K its absolute Galois group. In this article, we define a class of p-adic torsion representations of G , called quasi-semi-stable. We prove that these representations are “explicitly” described by a certain category of linear algebraic objects. The results of this note should be considered as a first step in the understanding of the structure of quotient of two lattices in a crystalline (resp. semi-stable) Galois representation.

Soient K un corps p-adique et G K son groupe de Galois absolu. Soit K l’extension de K obtenue en ajoutant les racines p n -ièmes d’une uniformisante fixée. Notons G G K le groupe de Galois absolu de K . Dans cet article, on définit une classe de représentations p-adiques de torsion du groupe G , que l’on appelle quasi-semi-stables. Nous montrons que ces représentations sont « explicitement » décrites via une certaine catégories d'objets d'algèbre linéaire. Les résultats dans cette note doivent être considérés comme une première étape dans l'étude de la structure des représentations qui apparaissent comme quotients de deux réseaux d'une représentation galoisienne cristalline (resp. semi-stable).

DOI : https://doi.org/10.24033/bsmf.2573
Classification:  11F85,  11S20,  11S23
Keywords: torsion Galois representations, semi-stable representations, norm field theory
@article{BSMF_2009__137_2_185_0,
     author = {Caruso, Xavier and Liu, Tong},
     title = {Quasi-semi-stable representations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {137},
     number = {2},
     year = {2009},
     pages = {185-223},
     doi = {10.24033/bsmf.2573},
     zbl = {1266.11073},
     mrnumber = {2543474},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2009__137_2_185_0}
}
Caruso, Xavier; Liu, Tong. Quasi-semi-stable representations. Bulletin de la Société Mathématique de France, Volume 137 (2009) no. 2, pp. 185-223. doi : 10.24033/bsmf.2573. http://www.numdam.org/item/BSMF_2009__137_2_185_0/

[1] C. Breuil - « Construction de représentations p-adiques semi-stables », Ann. Sci. École Norm. Sup. 31 (1998), p. 281-327. | Numdam | MR 1621389 | Zbl 0907.14006

[2] -, « Représentations semi-stables et modules fortement divisibles », Invent. Math. 136 (1999), p. 89-122. | MR 1681105 | Zbl 0965.14021

[3] -, « Groupes p-divisibles, groupes finis et modules filtrés », Ann. of Math. 152 (2000), p. 489-549. | MR 1804530 | Zbl 1042.14018

[4] -, « Integral p-adic Hodge theory », in Algebraic geometry 2000, Azumino (Hotaka), Adv. Stud. Pure Math., vol. 36, Math. Soc. Japan, 2002, p. 51-80. | MR 1971512 | Zbl 1046.11085

[5] C. Breuil, B. Conrad, F. Diamond & R. Taylor - « On the modularity of elliptic curves over 𝐐: wild 3-adic exercises », J. Amer. Math. Soc. 14 (2001), p. 843-939. | MR 1839918 | Zbl 0982.11033

[6] X. Caruso - « Conjecture de l'inertie modérée de Serre », Thèse, Université Paris 13, 2005. | Zbl 1245.14019

[7] -, « Représentations semi-stables de torsion dans le case er<p-1 », J. reine angew. Math. 594 (2006), p. 35-92. | MR 2248152 | Zbl 1134.14013

[8] -, « 𝔽 p -représentations semi-stables », preprint, 2008.

[9] J.-M. Fontaine - « Représentations p-adiques des corps locaux. I », in The Grothendieck Festschrift, Vol. II, Progr. Math., vol. 87, Birkhäuser, 1990, p. 249-309. | MR 1106901 | Zbl 0743.11066

[10] -, « Représentations p-adiques semi-stables », Astérisque 223 (1994), p. 113-184. | Zbl 0865.14009

[11] M. Kisin - « Crystalline representations and F-crystals », in Algebraic geometry and number theory, Progr. Math., vol. 253, Birkhäuser, 2006, p. 459-496. | MR 2263197 | Zbl 1184.11052

[12] -, « Moduli of finite flat group schemes and modularity », to appear in Ann. of Math. | Zbl 1201.14034

[13] T. Liu - « Torsion p-adic Galois representation and a conjecture by Fontaine », Ann. Sci. École Norm. Sup. 40 (2007), p. 633-674. | MR 2191528 | Zbl 1163.11043

[14] -, « On lattices in semi-stable representations: a proof of a conjecture of Breuil », Compos. Math. 144 (2008), p. 61-88. | MR 2388556 | Zbl 1133.14020

[15] M. Raynaud - « Schémas en groupes de type (p,,p) », Bull. Soc. Math. France 102 (1974), p. 241-280. | Numdam | MR 419467 | Zbl 0325.14020

[16] J-P. Serre - « Propriétés galoisiennes des points d'ordre fini des courbes elliptiques », Invent. Math. 15 (1972), p. 259-331. | MR 387283 | Zbl 0235.14012